# SDR GTIA2014081101402

- Difficulty date: August 11, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 31,353 hours, 13,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Ruptured
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PAX DOOR ASSIST BOTTLE DIAPHRAM RUPTURED.  R & R R1 DOOR ASSIST BOTTLE DIAPHRAM IAW AMM 52-11-14,  PB 401.  BOTTLE CHARGED TO 1740 PSI AT 20' C.  NO LEAKS NOTED.
